Hey there! Sign in to join this conversationNew here? Join for free
x Turn on thread page Beta

The anxiety feeling is back after withdrawing from medication-please help watch

Announcements
    • Thread Starter
    Offline

    0
    ReputationRep:
    Basically, after 7 months on Propranolol for anxiety I finally found the courage to withdraw because of the terrible side effects e.g- hair loss,nausea , weight gain
    I took the last Propranolol tablet on the 2nd of March and it's now the 11th of April. I've been feeling fine but for the past 2 days or so the same anxiety feeling has been arising, it's identical to if not more intense than before.

    I still have Propranolol tablets but I really don't want to go back to being on medication.

    Is there any way I could alleviate this anxiety?

    Thank you
    Offline

    0
    ReputationRep:
    As its only been two days I think you should wait a little while longer If you can and see how it goes! It might go away by itself! If not, then you could consider taking it again but just take a smaller dose so that the side effects aren't too bad, then start reducing the dose but more slowly to see if it makes any difference?

    I took propranolol for a while but didn't like it because if the nightmares it gave me, but when I stopped taking it it did take a while for the side effects to stop and for it to stop having an effect so if I was you I would leave it just a little longer to see how it goes!


    This was posted from The Student Room's iPhone/iPad App
    • Thread Starter
    Offline

    0
    ReputationRep:
    (Original post by A future Midwife)
    As its only been two days I think you should wait a little while longer If you can and see how it goes! It might go away by itself! If not, then you could consider taking it again but just take a smaller dose so that the side effects aren't too bad, then start reducing the dose but more slowly to see if it makes any difference?

    I took propranolol for a while but didn't like it because if the nightmares it gave me, but when I stopped taking it it did take a while for the side effects to stop and for it to stop having an effect so if I was you I would leave it just a little longer to see how it goes!


    This was posted from The Student Room's iPhone/iPad App
    Hey, thanks for responding.

    It's now the third day and it's getting slightly less terryifiying but the anxiety and panic are still here.

    If you don't mind me asking-What dose of propranolol did you take? for how long? and how long did it take you to taper off them altogether?

    Thank you
    Offline

    0
    ReputationRep:
    (Original post by hira233595)
    Hey, thanks for responding.

    It's now the third day and it's getting slightly less terryifiying but the anxiety and panic are still here.

    If you don't mind me asking-What dose of propranolol did you take? for how long? and how long did it take you to taper off them altogether?

    Thank you
    Keep going with it, you'll get there!

    I took varying doses as they kept changing it, and some days I took more than others! I took it for about 3 months before I realised that it was the tablets giving me the nightmares and not my depression! As soon as I realised, I started reducing my dose! I stopped taking it completely about 2 months after that although I would still sometimes take it if I was going to have a full on panic attack!


    This was posted from The Student Room's iPhone/iPad App
 
 
 
Reply
Submit reply
Turn on thread page Beta
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: April 12, 2013
Poll
Do I go to The Streets tomorrow night?

The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

Write a reply...
Reply
Hide
Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.